Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling giddy, shortness of breath, chest pain while standing in hot or crowded place. Reason?

Hi,:)

So, sometimes when i stand up or stay in a very stuffy and hot place for a long time, i will feel giddy , shortness of breath, and chestpain when i tried to breathe, then my vision will start to blurred out slowly.Futhermore my ears will get blocked.I will alsp have cold sweat and my face turn really pale.However, all these only occur for a short while, once i go to a open area and sit down to rest for a few minutes,everything will be back to normal.Can i know what illness causes this?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Agoraphobia is an anxiety disorder characterized by anxiety in situations where the sufferer perceives certain environments as dangerous or uncomfortable, often due to the environment's vast openness or crowdedness. These situations include, but are not limited to, wide-open spaces, as well as uncontrollable social situations such as the possibility of being met in shopping malls, airports, and on bridges.
When you are in a feared place you become very anxious and distressed, and have an intense desire to get out. The anxiety usually causes physical symptoms such as: a fast heart rate, palpitations, shaking (tremor), sweating, dry mouth, feeling sick, chest pain, headaches, stomach pains, a 'knot in the stomach', fast breathing. You may even have a panic attack.
Cognitive behavioural therapy (CBT) helps you to change certain ways that you think, feel and behave. It is a useful treatment for various mental health problems, including phobias and antidepressant therapy will help to solve the problem.
Answered: Thu, 10 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor